Alert archive / Maryland / Areal Flood Warnings in 2020
Areal Flood Warning 38, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 12, 2020, 4:11 PM EDT for Caroline County, Talbot County, Maryland. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2020, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 12, 2020, 7:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caroline County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WGUS41 KPHI 122011
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
411 PM EDT Wed Aug 12 2020
MDC011-041-122315-
/O.NEW.KPHI.FA.W.0038.200812T2011Z-200812T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Talbot MD-Caroline MD-
411 PM EDT Wed Aug 12 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Eastern Talbot County in eastern Maryland...
Central Caroline County in eastern Maryland...
* Until 715 PM EDT.
* At 411 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain which will cause flooding. Up to one inch of rain has
already fallen with additional rain expected.
* Some locations that could experience flooding include...
Easton, Denton, Greensboro, Ridgely, Trappe, Preston, Queen Anne,
Tanyard, Harmony, Skipton, Jumptown, Matthews, Choptank, Hambleton,
Griffin, Windyhill, Cordova and Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 3863 7608 3863 7610 3888 7612 3889 7610
3892 7612 3894 7604 3892 7595 3896 7594
3901 7575 3870 7584 3868 7593 3862 7598
3859 7605
$$
JJM2 follow-up statements
549
WGUS81 KPHI 122130
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
530 PM EDT Wed Aug 12 2020
MDC011-041-122315-
/O.CON.KPHI.FA.W.0038.000000T0000Z-200812T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Talbot MD-Caroline MD-
530 PM EDT Wed Aug 12 2020
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...
At 528 PM EDT, Doppler radar indicated slow moving thunderstorms
with heavy rainfall across southern portions of Talbot and Caroline
counties. Between one and two inches of rain has already fallen,
with additional rain possible during the next hour or so. The flood
warning therefore continues in this area until the rain moves out.
Some locations that could experience flooding include...
Trappe, Preston, Hambleton, Choptank and Windyhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 3863 7608 3863 7610 3870 7610 3878 7590
3871 7584 3870 7584 3868 7593 3862 7598
3859 7605
$$
JJM538
WGUS81 KPHI 122308
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
708 PM EDT Wed Aug 12 2020
MDC011-041-122317-
/O.EXP.KPHI.FA.W.0038.000000T0000Z-200812T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Talbot MD-Caroline MD-
708 PM EDT Wed Aug 12 2020
...THE FLOOD WARNING WILL EXPIRE AT 715 PM EDT FOR SOUTHEASTERN
TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...
Light rain continues, but the heavy rain has moved out of the area.
Since flooding is no longer expected to pose a threat, the flood
warning issued earlier for southeastern Talbot and southwestern
Caroline counties will be allowed to expire.
LAT...LON 3863 7608 3863 7610 3870 7610 3878 7590
3871 7584 3870 7584 3868 7593 3862 7598
3859 7605
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 12, 3:34 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 12, 3:34 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
334 PM EDT Wed Aug 12 2020
.SYNOPSIS...
A cold front will remain stalled over our area through at least
Friday. Several areas of low pressure will develop and track
along this front through the weekend, while high pressure will
build to our north. The boundary may return to our area Sunday
into early next week as a low moves through Canada while a
second low forms along the boundary to our south.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
It's been a busy afternoon across the area, though evolving largely
as expected with numerous thunderstorms mainly along and southeast
of the urban corridor. Reminiscent of the July 6 thunderstorms event
with elliptical outflow propagating away from the initial dominant
storm complex of the day. That outflow has then been initiating new
cells. Lack of shear has kept this event from being a full on repeat
of July 6, but nonetheless a number of reports of flash flooding and
wind damage have come in. It does appear that the boundary made it
far enough southeast to keep the storms away from areas such as the
Lehigh Valley and most of central and northern NJ. Have trimmed back
the Flash Flood Watch to account for this.
Given the lack of shear and lack of much synoptic lift, do not
expect widespread storm activity to carry on for very long this
evening. Most storms should dissipate by around sunset or soon
after. In the meantime, however, locally heavy rain and a couple of
stronger storms with gusty winds remain likely with the remaining
storms.
For tonight, expecting mainly rain-free conditions. Some shortwave
energy will begin approaching from the southwest later in the night,
so some showers or an isolated thunderstorm will be possible
especially heading towards daybreak. And with so much moisture,
can't rule out general pop up showers just about anywhere. The
atmosphere will likely be pretty worked over from the day's
convection, however. Will also once again be watching for patchy fog
and low stratus development. Despite potential for higher level
cloudiness, the plentiful low level moisture and nearly calm winds
should favor another round of this tonight, and have added that
mention into the grids. Otherwise, warm and muggy once again with
lows mainly in the low 70s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A similar story synoptically on Thursday as on Wednesday as a
stalled frontal boundary remains over the area, making little if any
southeastward progress. Another unsettled day is likely. Several
questions with regard to the extent of convection, however. Cloud
cover is likely to be much greater on Thursday compared to Wednesday
morning, and will keep highs mainly in the low to mid 80s. Morning
fog and low clouds may also take an extra hour or two to lift versus
prior days. So instability will be considerably lower. In addition,
the atmosphere may remain somewhat worked over from the prior day's
activity. So these are negatives for convection. However, we also
have a fairly robust, convectively enhanced shortwave approaching
from the southwest on Thursday. Lift is likely to be better than on
Wednesday, and the approaching shortwave will help increase deep
layer shear up from near zero to around 20 to 25 kt along and south
of the front. The one thing not in question is moisture, which if
anything will be greater than on Wednesday with PWATs mainly above 2
inches across the area.
So putting it all together, another day where at least scattered
showers and thunderstorms are likely. While possible over most of
the region, they should mainly favor the areas that saw the greatest
coverage on Wednesday. Despite the improved lift and shear, the
weaker instability will likely be a major hindrance to severe
weather, and expect that threat to be less than on Wednesday. Storm
coverage in general should be at least somewhat lower as well.
However, with the rich moisture and deep warm cloud layers, heavy
rain will once again be a concern. This will be especially true if
the same areas receiving recent heavy rains get hit yet again. Not
confident enough in storm coverage at this point to extend the Flash
Flood Watch, but this will need to be reevaluated.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Synoptic Overview...
The start of the extended will feature a a pair of H5 ridges
centered over the SW and SE US, while to the north of these features
a succession of shortwave ridges and troughs will be passing through
the Central/Northern US and Southern Canada. For our area the most
impactful shortwave is currently centered near Arkansas/Missouri.
This wave will only very slowly progress eastward over the next few
days, while a fairly amplified (but progressive) ridge develops to
its north. Although the wave itself may not reach our area until
Sunday/early next week numerous vort maxes will eject out ahead of
it into our area (the most potent likely impacting us on Thursday).
A more amplified trough will push the Canadian ridge eastward Sunday
into Monday, and this trough should ultimately absorb the
aforementioned southern shortwave. By early next week the overall
synoptic pattern over the US will then become characterized by an
amplified ridge over the western US and a longwave trough over the
eastern US, with various shortwaves pivoting SEwrd around the base
of the larger trough towards our area.
At the surface the cold front from today will only very slowly
progress southward with its thermal/moisture gradients washing
out somewhat over the first few days of the long term. Guidance
has become more bullish on developing a stronger frontal low
south of our area on Friday, and that low combined with the High
over eastern Canada will promote a somewhat drier E-NE flow
Friday into Saturday. By early next week another frontal low
will form to our south and begin to phase with a stronger low in
Canada. It is possible the boundary returns northward towards
our area in this time period and there could also be a cold
frontal passage associated with the northern low, but details
remain nebulous.
Dailies...
Friday/Saturday... The current suite of guidance paints a relatively
drier picture for this period as High Pressure builds to our north,
and the boundary is pushed south. This is a somewhat different
evolution than guidance had been depicting the past couple nights so
only partially cut PoPs with this package, but it is possible they
can be decreased further if guidance continues coming in with this
drier solution. Generally expect temperatures to stay on the mild
side given the prevailing onshore flow and cloud cover, with highs
generally in the low to possibly mid 80s. Although dewpoints will
almost certainly come down relative to Wed/Thursday just how much is
still a question. Went with a blend this forecast package, however
some of the drier guidance does hint at dewpoints dropping into the
50s for the northern portion of our area on Saturday.
Sunday-Tuesday... Things will likely get more active in this period
as the High to our north moves away and we potentially feel the
influence of both a frontal low to our south and a northern branch
low passing over Canada. Given the uncertainty of how/when these
features would interact and any frontal passages went with a fairly
middle of the road approach for PoPs (generally mid-range Chc) for
Sunday and Monday. Temps should run near or just below climo through
the period. It is possible a more substantial cold front with more
notable postfrontal drying will progress through our area on Tuesday
but there is considerable spread within the guidance on this aspect.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of today... Numerous thunderstorms have developed over the
urban corridor and into southern NJ and Delmarva. While prevailing
VFR conditions continue, sub-VFR conditions will occur in any tstms,
mainly through 22z. Storms appear likely to remain southeast of RDG
and ABE. Winds mainly light and variable, but gustier and erratic
winds are possible in the vicinity of any tstms. Moderate confidence.
Tonight... Mainly VFR initially. At least patchy fog and/or low
stratus development is likely again tonight, and have reflected that
in the TAFs. Areas of IFR conditions are likely but it is too early
to pinpoint them. Winds light and variable or calm. Moderate
confidence, except low confidence in how widespread fog and low
stratus will be.
Thursday... Prevailing VFR, however sub-VFR fog or low stratus could
linger through about 14z. Showers and thunderstorms are also
possible again on Thursday, especially near and southeast of PHL.
Winds mainly E at around 5 kt, but may be light and variable or calm
at times. Moderate confidence.
Outlook...
Friday and Saturday... Mostly VFR although some storms will be
possible (mostly on Friday), also can't rule out some restrictions
in lower clouds in the morning. East-northeast winds 5-10kts on
Friday, with easterly winds around 10 kts on Saturday. Moderate
confidence.
Sunday... A chance of showers of thunderstorms in the afternoon.
East-southeast winds 5-10kts. Moderate confidence.
&&
.MARINE...
Through Thursday... Sub-SCA conditions are expected with seas less
than 3 ft. Winds mainly from the S or SW, then becoming SE on
Thursday, with speeds around 10 kt. Areas of fog are possible
overnight. Scattered tstms are possible on Thursday with locally
higher winds and seas.
Outlook...
Friday through Sunday...An increasing onshore flow and building seas
later Friday may require a SCA by Friday night with potential SCA
conditions continuing through Sunday. Thunderstorms are possible
(primarily on Friday), which could produce locally higher winds and
waves.
Rip Currents...
The low risk for the formation of dangerous rip currents is expected
to continue today and Thursday. Breaking waves are forecast to be
less than 2 feet with a medium period swell from the southeast.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ070-071-
101>104.
NJ...Flash Flood Watch until 11 PM EDT this evening for NJZ016>019-
021.
DE...Flash Flood Watch until 11 PM EDT this evening for DEZ001>003.
MD...Flash Flood Watch until 11 PM EDT this evening for MDZ008-012-
015-019-020.
MARINE...None.
&&
Synopsis...Carr
Near Term...O'Brien
Short Term...O'Brien
Long Term...Carr
Aviation...Carr/O'Brien
Marine...Carr/O'BrienHazardous weather outlook, Aug 12, 3:40 PM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 340 PM EDT Wed Aug 12 2020 NJZ001-007>010-012-013-015-020-022-023-027-PAZ054-055-060>062-105- 106-131945- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Ocean-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Upper Bucks-Lower Bucks- 340 PM EDT Wed Aug 12 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms Thursday could produce locally heavy rainfall which may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021-PAZ070-071-101>104- 131945- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Cumberland- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery- 340 PM EDT Wed Aug 12 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms Thursday could produce locally heavy rainfall which may lead to localized flooding .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-131945- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 340 PM EDT Wed Aug 12 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-131945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 340 PM EDT Wed Aug 12 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 4:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG WOODBURY 39.84N 75.16W
08/12/2020 GLOUCESTER NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREE LIMBS AND WIRES DOWN
IN WEST DEPTFORD AND WOODBURY. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Aug 12, 4:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG BLACKWOOD 39.80N 75.07W
08/12/2020 CAMDEN NJ DEPT OF HIGHWAYS
SEVERAL REPORTS OF WIRES DOWN IN THE
BLACKWOOD AREA. TIME ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Aug 12, 4:02 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
402 PM EDT Wed Aug 12 2020
MDZ019-020-122030-
Talbot-Caroline-
402 PM EDT Wed Aug 12 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TALBOT AND CENTRAL
CAROLINE COUNTIES...
At 402 PM EDT, a strong thunderstorm was located over Matthews, or 7
miles northeast of Easton. The storm is nearly stationary.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Easton, Denton, Ridgely, Preston, Queen Anne, Matthews, Harmony,
Griffin, Cordova, Agner and Hillsboro.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3881 7608 3892 7605 3893 7599 3892 7595
3893 7595 3896 7573 3884 7573 3870 7583
3870 7588
TIME...MOT...LOC 2002Z 200DEG 3KT 3882 7594
GorseLocal storm report, Aug 12, 4:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG MAPLE SHADE 39.96N 75.00W
08/12/2020 BURLINGTON NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF WIRES DOWN IN THE MAPLE
SHADE AREA. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Aug 12, 4:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 2 SE WATERFORD WORKS 39.70N 74.83W
08/12/2020 CAMDEN NJ UTILITY COMPANY
SEVERAL REPORTS OF POWER LINES DOWN NEAR
ANCORA AND CHESILHURST. TIME ESTIMATED FROM
RADAR.
&&
CMSLocal storm report, Aug 12, 4:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT WED AUG 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 1 E HARRINGTON 38.92N 75.56W
08/12/2020 M2.12 INCH KENT DE MESONET
2.12 INCHES OF RAIN WITHIN AN HOUR AT THE
HARRINGTON DEOS STATION.
&&
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:43 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Aug 12, 12:55 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 3 hr |
| Aug 12, 3:06 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 3 hr |
| Aug 12, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 29 min |
| Aug 12, 3:36 PM EDT | Flash Flood Warning | PHI | Cecil | 108 min |
| Aug 12, 3:46 PM EDT | Flash Flood Warning | PHI | Caroline | 3 hr |
| Aug 12, 4:02 PM EDT | Special Weather Statement | PHI | Caroline | 28 min |
| Aug 12, 4:43 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 54 min |
Nearby
Areal Flood Warnings in Maryland, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.